Listen Live to Telstar
Latest BBC News
Catch up with Listen Again
Join us on Facebook
Follow us on Twitter
The Pirate Years
Radio Telstar International
The home of all your favourite Classic Gold Hits
Tony Currie presents The Lively Lounge on Saturday's at 7am and on Sunday's Tony presents Nothing but the best at 7am, The Wireless Radio Show from 4pm and the Tony Currie Show at 11pm
Alister Wheeldon presents The Pulse Saturday's from 1am & 10am and Sunday's from 10am, Super Gold 60's Saturday from 12pm and Big AL's TV Show Sunday's at 4pm
Iain Swanston presents 'Ultimate Gold', Saturday's from 3am and Sunday's from 12noon
Titus Jennings presents 'The Titus Jennings Experience' on Saturday's from 2pm and 'The Retro Album Chart Show' on Sunday's from 2pm
Chris Clark presents 'Before The Beatles on Friday's at 4pm and 'The Chris Clark Show' on Saturday's from 8am. A feature packed show with 2 hours of the music you grew up with.
Mike Marwick presents 'Rock & Roll Saturday' at 6pm and 'On The Weekend' Sunday's from 3am
Roy Beagley presents 'The Romance Hour', Sunday's from 10pm
Elaine Tyson presents 'Covers', Saturday's from 1pm and on Sunday's from 5am
Paul Baker presents 'eMovieBox' on Friday's from 7pm
Norman Ross presents 'Let's Get Together' on Friday's from 8pm
Colin Macdonald presents 'Folkal Point' on Friday's from 11pm
John Cavanagh presents 'Soundwaves' on Sunday's from 5pm
Dave Englefield presents a different 80's chart each week on the Vinyl Countdown, Saturday night's from Midnight a 70's Chart on Friday's at 1pm.
Clive Brady, Sunday 6pm: The Jazz, Soul & Funk Show
Andy Saunders Presents Mellow Moments ever Sunday evening from 8pm. Andy will be playing you 2 hours the greatest love songs in only a way Andy can.
Join Alan Nicklin every Friday from 10am when Alan will be playing two hours of the tunes that you sectretly liked but wouldn't admit to, the tunes that will get you turning up the volume knob on the radio
Join Mark Stafford every Friday from 1pm for Staffords World . A finely crafted show taking you back to the 60's, the 70's and the 80's
Roger 'Twiggy' Day presents 'The 60's vinyl countdown' every Sunday from 8am. Bringing back those great memeories of the decade of love.
Join Gary Baine every Friday from midday for an hour of the best Number 1's from the last 4 decades and on Saturday mornings at 5am for 'Tear Jerkers', two hours of the greatest love songs
Join Robin Dee every Tuesday evening from 10pm for the Overdrive 192 Rock Show. Robin brings you Radio like it should be.
Join Shelley on Tuesday's from 7pm for The Scene, three hours of fantastic Rock hits from the last 5 decades together with lot's of fun, chat and more than a few surprises
Craig Pilley presents 'The Big Saturday Night Show Live' from 8pm
Join Tom Lowe each Friday from 5pm for Tom's Perfect Playlists. Tom compiles a series of misic playlists, each centred around a particlar topic
Bill Black presents 'Classic Country' on Friday's from 9pm